# SDR UALA2012100905729

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,730 hours, 24,264 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R, LOWER AFT SLIDE COVER HAS LOOSE SEAL.  SEAL GOES BETWEEN SLIDE COVER AND FLOOR.  THIS IS A DUST SEAL AT BOTTOM OF DOOR 4R INNER DOOR SLIDE COVER.  INTERIM REPAIR MADE WITH TAPE TO SECURE DUST SEAL TO SLIDE COVER.  REPAIR WITHIN 2 CYCLES.  REPLACED HARDWARE.  RE-SECURED DUST SEAL TO SLIDE COVER.
